# SDR FDEA201506181859

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 648 hours, 24,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380090
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP UPPER SURFACE CTR AREA EVIDENCE OF DELAMINATION.  REPAIRED 8 EACH AREAS OF DELAMINATION IAW SRM 51-20-01, SRM 51-21-10-7 & EA F-5750-T0318133 A PT 1.
